# SDR 97UAL900786

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7293U
- Make and model: Boeing 727222
- Aircraft serial: 21571
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 304-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND SUB STRUCTURE DAMAGED BETWEEN STATIONS 304 TO 344 AND STRINGERS 23L AND 25L.  ADDITIONAL DAMAGE INCLUDES THREE SHEAR TIES, ONE AT STA 312, 320, AND 328 BETWEEN STR 24L AND 25L, STR 24L, A SECTION OF THE 65-58609-1 CHORD BETWEEN WATER LINE 150 TO 180, THE STR 24L END FITTINGS 65-54093-1 AT STA 338 AND THE STA 336 SHEAR WEB 65-18915 BETWEEN B LINE 40-55.  DAMAGE WAS THE RESULT OF IMPACT WITH GROUND EQUIPMENT.  PERMANENT REPAIRS MADE TO STRUCTURE IN ACCORDANCE WITH STRUCTURAL REPAIR MANUAL AND ENGINEERING VARIATION AUTHORITY IAD-287.
